I had unprotected sex on November 3rd which was the last day of my period and it was like around 12:00pm and took plan b on November 4th like around 2:30pm. My partner did cum inside of me. Six days later I had a brown discharge with little of red blood that lasted 3 days. My expected period is November 29 and I am 4 days late. I don't have any pregnancy symptoms just that my back is hurting the upper part and sometimes I burp with a little amount of mouth throw up. Was that my period? Could I be pregnant? I'm really scared, I've been worrying about this a lot!
Somegirl; No that was not your regular period the Plan B causes all kinds of problems with your hormones and body side effects and almost always your period is late by at least a week, Remember if you ever have to take it again the sooner you take it the more effective it is. try not to wait a few days more like a few hours from unprotected sex. But you have little to no chance of being pregnant The brown discharge is common just discolored blood or old blood. You can still expect other things like mood changes, late period, severe cramping spotting etc. But if your period does not come within a week or so you can take a pregnancy test at anytime or check with you doctor or nurse you could give them a call and get some answers from them if you are still concerned. But all of this is very common. after the plan B. Chuck1957
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2015 • 1 answer
Posted 23 Feb 2016 • 1 answer
Posted 4 Aug 2016 • 1 answer
Posted 12 Aug 2016 • 0 answers
Posted 21 Sep 2016 • 1 answer